# SDR CALA2019071301188

- Difficulty date: July 12, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 71,267 hours, 28,937 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ENGINE ONE SHOWED LOW QUANITITY AFTER TAKEOFF. WE STARTED WITH ALMOST 20.  ENDED WITH 4.5 ON FINAL.DVT TO LAX FOR SAFETY OF FLIGHT. CAPTAIN FO REF L/P 3729355 FOR CORRECTIVE ACTION.
